# SDR CALA9801133

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FRAME AT RT WING REFUELING STATION.  THE CRACK WAS ROUTED OUT, A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW ECRA 5730-01564.
